mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotic expansions for quasi-stationary distributions of nonlinearly perturbed semi-Markov processes
Mälardalen University, Department of Mathematics and Physics.ORCID iD: 0000-0002-2626-5598
2007 (English)In: Theory of Stochastic Processes, ISSN 0321-3900, Vol. 13(29), no 1-2, p. 267-271Article in journal (Refereed) Published
Abstract [en]

Asymptotic expansions for quasi-stationary distributions of nonlinearly perturbed semi-Markov processes are given

Place, publisher, year, edition, pages
2007. Vol. 13(29), no 1-2, p. 267-271
Keywords [en]
Expansion, quasi-stationary distribution, noliner perturbation, semi-Markov process
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:mdh:diva-2942OAI: oai:DiVA.org:mdh-2942DiVA, id: diva2:115605
Available from: 2008-02-29 Created: 2008-02-29 Last updated: 2017-02-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Silvestrov, Dmitrii

Search in DiVA

By author/editor
Silvestrov, Dmitrii
By organisation
Department of Mathematics and Physics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf